Open Access

Commutative integrability of the full quantum Toda system


Full Text

Coming Soon.





Article Information

TitleCommutative integrability of the full quantum Toda system
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 4, 70-84
MathSciNet MR1819619
CopyrightThe Author(s) 2000 (CC BY-SA)

Citation Example

T. Skrypnyk, Commutative integrability of the full quantum Toda system, Methods Funct. Anal. Topology 6 (2000), no. 4, 70-84.


BibTex

@article {MFAT143,
    AUTHOR = {Skrypnyk, T.},
     TITLE = {Commutative integrability of the full quantum Toda system},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {4},
     PAGES = {70-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=143},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues